Jump to content

Photo
Accutane

Dry Throat On Accutane!

dry throat accutane painless singing help advice throat dry

No replies to this topic

#1 jen1234

jen1234

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 08-December 13

Posted 08 December 2013 - 09:43 AM

Please help! !
Ive been given accutane for a 2nd time (40mg per day) Recently however my throat has been extremely dry. My nose is fine, skin not so bad either. But im a singer and I find myself physically not being able to produce sound. There is no pain at all. I do not wake up with a dry mouth so im not sleeping with my mouth open. I drink plenty of fluids throughout the day. There is just a very breathy sound being produced when I try to sing.
If anyone has experienced this or even what could help id be extremely grateful as singing is huge part of my life!!
Thank youuu! !!


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users